# SDR SWAA2022020250743

- Difficulty date: October 17, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 48,796 hours, 28,407 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO ;R/H FLOOR TO SIDEWALL TRANSITION SUPPORT HAS AREAS OF CORROSION FROM STA. 727A-767. / REMOVED AND REPLACED R/H SIDE TRANST ANGLE AND INTERCOSTAL STA 727A AND STA 767+5 PER SRM 53-00-53- 2R 5 REPAIR 5 AND SRM 51-40-02
